Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

C Biff or C Biffida? Bad flora in your stomach

(1/1)

LES Jake:
Greetings. My goal for the summer was to fix my stomach. A friend told me about C Biff or something like that. It is when you 've been on antibiotics and the good flora in your intestinal lining has been replaced with bad. There is a test to determine whether you have this. Anybody with experience with this?

Also my stomach has been bloated and gassy since this winter. I've always had a really great stomach, but now at the gym when I work out I'm constantly pulling my shirt down because it's getting caught on my bloated stomach. And just once I'd like to take off my underwear and not feel nervous about someone catching sight of the marks my body leaves on my undies! The diarrhea is not fun to feel.
Thanks so much for your help.
Jake

JohnOso:
Hi Jake,

The culprit in question is Clostridium difficile (or C. diff.).  Here's a link for everything (and more) you could ever want to know about it.

http://www.emedicine.com/med/topic3412.htm

LES Jake:
Thanks so much. Knowledge is power!

DCGuy511:
John,
Thanks for that information.  I've been back and forth to the Physician Asst at my docs office.  This sounds like it may be it.

Jake, thanks for the original question.

jordan:


A candida yeast overgrowth can cause the following symptoms:

*Headaches
*Gas bloating
*Indigestion
*Heartburn
*Nausea
*and the list goes on

You can learn more about eliminating candida in the book Lifeforce written by Dr. Jeff McCombs.

lifeforceplan.com website

Navigation

[0] Message Index

Go to full version